MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C501 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04745914001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable creatinine plus ver.2, sodium, and glucose assay results for 6 patient samples on a cobas 6000 c501 module.On (b)(6) 2026, sample 1 had an initial creatinine result of 7 mg/dl.The repeat result was 0.90 mg/dl.On (b)(6) 2026, sample 2 had an initial sodium result of 180.The repeat result was 139.On (b)(6) 2026, sample 3 had an initial glucose result of 18.The repeat result was 90.On (b)(6) 2026, sample 4 had an initial creatinine result of 7.92 mg/dl.The repeat result was 0.74 mg/dl.On (b)(6) 2026, sample 5 had an initial creatinine result of 1.62 mg/dl.The repeat result was 0.70 mg/dl.On (b)(6) 2026, sample 6 had an initial sodium result of 186.The repeat result was 135.The units of measurement for sodium and glucose were not provided.The date of event was set to the date the information was received by roche; the customer was unable to provide the exact date of event.
 
Additional Manufacturer Narrative
The creatinine reagent lot number is 934633.The expiration date was not provided.The sodium and glucose reagent information was not provided.The qc recovery data provided was within specification.The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer (fse) found issues with the tubes at the washing unit and replaced them, performed decontamination of the washing unit, and replaced the reagent probe.The investigation determined that the issue found by the fse was the root cause of the event.

Brand Name
COBAS 6000 C501 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25219901
Report Number1823260-2026-01970
Device Sequence Number9801550
Product Code JJE
UDI-Device Identifier04015630924707
UDI-Public04015630924707
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04745914001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown